# SDR DXTA200300004

- Difficulty date: January 10, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 2,447 hours, 1,543 cycles
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Board
- Part number: CX783600463
- Part serial: OBTE30102
- Condition: Failed
- Location: Thrust Reverser
- Part time: 413 hours, 244 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE LT THRUST REVERSER DEPLOYED, BUT THE HANDLE WOULD NOT LET THRUST GO ABOVE IDLE.
